Some decidability results on one-pass reductions

Vágvölgyi, Sándor: Some decidability results on one-pass reductions.
JOURNAL OF LOGICAL AND ALGEBRAIC METHODS IN PROGRAMMING, 105. pp. 47-74. ISSN 2352-2208 (2019)

[img] Text
e1.pdf - Submitted Version
Closed access: Repository staff only

Download (413kB) | Request a copy
[img] Text
10.1016@j.jlamp.2019.02.009.pdf - Published Version
Closed access: Repository staff only

Download (722kB) | Request a copy
Item Type: Article
Journal or Publication Title: JOURNAL OF LOGICAL AND ALGEBRAIC METHODS IN PROGRAMMING
Date: 2019
Volume: 105
Page Range: pp. 47-74
ISSN: 2352-2208
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 30693016
DOI id: https://doi.org/10.1016/j.jlamp.2019.02.009
Date Deposited: 2019. May. 28. 21:38
Last Modified: 2019. May. 28. 21:38
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/15640

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year